Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

One-sided ideals and derivations of prime rings


Author: Matej Brešar
Journal: Proc. Amer. Math. Soc. 122 (1994), 979-983
MSC: Primary 16W25; Secondary 16N60
DOI: https://doi.org/10.1090/S0002-9939-1994-1205483-2
MathSciNet review: 1205483
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The action of derivations on right ideals of prime rings is considered.


References [Enhancements On Off] (What's this?)

  • [1] J. Bergen, I. N. Herstein, and J. W. Kerr, Lie ideals and derivations of prime rings, J. Algebra 71 (1981), 259-267. MR 627439 (82k:16045)
  • [2] M. Brešar, A note on derivations, Math. J. Okayama Univ. 32 (1990), 83-88. MR 1112014 (92g:16026)
  • [3] L. O. Chung and J. Luh, Semiprime rings with nilpotent derivatives, Canad. Math. Bull. 24 (1981), 415-421. MR 644530 (83e:16041)
  • [4] A. Giambruno and I. N. Herstein, Derivations with nilpotent values, Rend. Circ. Mat. Palermo 30 (1981), 199-206. MR 651152 (83g:16010)
  • [5] I. N. Herstein, Topics in ring theory, Univ. of Chicago Press, Chicago, 1969. MR 0271135 (42:6018)
  • [6] -, Rings with involution, Univ. of Chicago Press, Chicago, 1976.
  • [7] -, A note on derivations, Canad. Math. Bull. 21 (1978), 369-370. MR 0506447 (58:22182)
  • [8] -, A condition that a derivation be inner, Rend. Circ. Mat. Palermo 37 (1988), 5-7. MR 994134 (90h:16056)
  • [9] W. S. Martindale, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584. MR 0238897 (39:257)
  • [10] E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. MR 0095863 (20:2361)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W25, 16N60

Retrieve articles in all journals with MSC: 16W25, 16N60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1205483-2
Keywords: Derivation, prime ring, right ideal
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society